# SDR MWEA981010

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9918480
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT ELEVATOR LOWER SKIN OUTBOARD AFT CORNER BETWEEN SKIN AND DOUBLER.  MTC FABRICATED AND INSTALLED NEW DOUBLER.
